# SDR SWAA2021101430114

- Difficulty date: October 10, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-800
- Aircraft serial: 63572
- Aircraft time: 13,799 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD; PLASTIC COVER TO THE MID CABIN; CEILING EMERGENCY EXIT SIGN FELL OFF / RESECURED PLASTIC COVER PER SIP; NO DAMAGE FOUND
